# SDR SWIA202305030029

- Difficulty date: March 20, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH APRON SKIN CHAFED BY WING P SEAL.     (C-CHECK RO 4/30/2023)    COMPLIED WITH REPAIR TO LH APRON SKIN AS PER REO 601R-53-41-115 REV -A DATE 2005-07-20. M337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
